# SDR DALA2016122710084

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BELOW STOP FITTING NR 2 ON FWD CARGO DOOR FWD EDGE. REPAIRED IAW ETI-88-16-480 REV. 2 AND ER/A 552866-14.
